Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | LibreCat-ID: 23456
Mattiolo, Davide, and Eckhard Steffen. “Highly Edge‐connected Regular Graphs without Large Factorizable Subgraphs.” Journal of Graph Theory, vol. 99, no. 1, 2021, pp. 107–16, doi:10.1002/jgt.22729.
LibreCat | DOI
 

Filters and Search Terms

keyword="regular graphs"

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed